| Catalog Number |
129403030 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646); Not Applicable (3189)
| Date of Event |
03/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address pain, poor function and femoral loosening at the bone to implant interface.It was also reported that when they opened the patient and started the stability of the femoral component it was found to be not well fixed.The femur was removed and stemmed sigma ps femur with stems was cemented.A sigma rp insert was inserted and the lcs patella was retained.Surgeon was happy with result.The femur looked like a porous lcs femur.Doi: unknown.Dor: (b)(6) 2018 right knee.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.